# SDR 98ZZZX3931

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N62DW
- Make and model: Cessna 421
- Aircraft serial: 4210188
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Part number: 502100213
- Condition: Loose
- Location: Ws 229
- Part time: 3,582 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AND LEFT OUTBOARD AILERON HINGE AS ATTACHED TO SPAR.  RIVETS THAT PASS THROUGH HINGE, SPAR, AND LAST RIB HAVE SHEARED LEAVING LAST RIB UNSUPPORTED CRACKING SKIN IN ONE PLACE; AS WELL AS OUTER MOST PART OF REAR SPAR NOT BEING SUPPORTED WHEN AIR LOADS ARE BEING PLACED ON THE AILERON WHICH COULD LEAD TO PREMATURE SPAR FAILURE IF LEFT UNATTENDED OR DETECTED.
